# SDR CALA2022082602183

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A300*
- Aircraft serial: 3144
- Aircraft time: 41,844 hours, 22,424 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: NA
- Condition: None
- Location: Left Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD FOUND LEFT MLG DOOR ACTUATOR LEAKING AND MLG DOOR BYPASS VALVE STUCK IN BYPASS. DOOR ACTUATOR M&E 31-3231-9-9003 IPC REF 32-31-03-60B. BYPASS VALVE M&E 31-3231-9-9002 IPC REF 32-31-03-46 ITEM 90. REMOVED AND REPLACED LEAKING MLG DOOR ACTUATING CYCLINDER PER PRESSURE. ALL OPS CHECK GOOD. AMM TASK ,32-31-35. REFILLED GREEN HDY RESV. RAN DOOR 5 CYCLES ROTABLE PARTS CHANGE WAS INDICATED - TT # 1258240  SN OFF 8999 UP AND DOWN AND CYCLED ALL HDY SYSTEMS. NO LEAKS AND NO MESSAGE CAME UP GREEN SYSTEM PRESSURE AND QUANTITY HELD NO DROP IN ACTUATOR, MLG D  OFF 31-3231-9-9003 8999 ON 31-3231-9-9003 8496
